They warned me to look for such signs at the infusion center, saying that it usually starts around infusion 7 or 8 if it is going to appear. I've been there when other people had the reaction, and they stopped the oxy drip and immediately administered benadryl, monitored intensely until the person was stable, etc. Never seen anyone taken to the ER.
Weirdly, I had a reaction after my last FOLFOX infusion that started on "pump-off" day. I had extreme weakness, was very cold (temp like 96) and shaky. My son insisted that we call them instead of waiting until my appt later in the day and they said to come in right away. They gave me IV fluids, tested for UTI (no), found my BP was very low. The fluids helped, but then my nurse said my face was starting to look puffy, my hands started to itch, and they gave me IV benadryl. Boy, does THAT knock you out! After a couple of hours everything was back to normal, so the let me go.
And that last infusion did NOT contain oxy, BTW. Whole thing was weird.
F, 64 at DX CRC Stage IV
3/17/18 blockage, r hemi
11 of 25 nodes,5 mesentery nodes
5mm liver met out
pT3 pN2b pM1
BRAF wild, KRAS G12D
7/18 CT NED
11/18 CT NED
12/18 MRI 5mm liver mass, 2 lymph nodes in porta hepatis
6/19 Multiphasic CT LNs normal, Liver stable
6/28/19 Pause Key, predisone for joint pain
7/31/19 Restart Key
9/19 CT stable
Pain: all fails but Celebrex
12/23/19 CT stable
5/19 MRI stable/NED